# SDR AWXA200701059

- Difficulty date: August 22, 2007
- Submitted: September 6, 2007
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 78,460 hours, 30,450 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 146N674818
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-11 CHECK - NR 5988669, CRACKED DOOR CUT OUT SURROUND STRUCTURE "T" CLIP, BS 1681.8, S11R.  REPLACED DOOR CUT OUT SURROUND STRUCTURE "T" CLIP, BS 1681.8, S11R IAW B757-200 SRM 51-40-02.
